journal6 ›› 2007, Vol. 28 ›› Issue (2): 19-24.

• Mathematics • Previous Articles     Next Articles

Existence of Positive Solution for a p-Laplace Equation with Singular Weight


  1. (School of Mathematics Science,South China University of Technology,Guangzhou 510640,China)
  • Online:2007-03-25 Published:2012-06-18

Abstract: The authors discuss the existence of positive solution for a  p-Laplace equation with singular weight by using Sobolev-Hardy inequality and the Mountain Pass Lemma.

Key words: p-Laplace equation, Sobolev-Hardy inequality, concentration-compactness lemma, Mountain Pass Lemma, positive solution

WeChat e-book chaoxing Mobile QQ